# SDR CALA9801556

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Part number: 651926920
- Condition: Corroded
- Location: Nr 5 Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING FLAP TRACK NR 5 CORRODED AT FORWARD ATTACH BOLT.  THE NR 5 FLAP TRACK AND ATTACH BOLT WERE REMOVED AND REPLACED IAW MM 57-50-0.
